Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Browse by Current Cardiff authors

Number of items: 10.

Harvey, John ORCID: https://orcid.org/0000-0001-9211-0060, Chan, Bryan, Srivastava, Tarun, Zarebski, Alexander, Dlotko, Pawel, Blaszczyk, Piotr, Parkinson, Rachel, White, Lisa, Aguas, Ricardo and Mahdi, Adam 2023. Epidemiological waves - Types, drivers and modulators in the COVID-19 pandemic. Heliyon 10.1016/j.heliyon.2023.e16015
file

Berenfeld, Clément, Harvey, John ORCID: https://orcid.org/0000-0001-9211-0060, Hoffmann, Marc and Shankar, Krishnan 2022. Estimating the reach of a manifold via its convexity defect function. Discrete and Computational Geometry 67 , 403–438. 10.1007/s00454-021-00290-8
file

Mahdi, Adam, Blaszczyk, Piotr, Dlotko, Pawel, Dario, Salvi, Chan, Tak-Shing, Harvey, John ORCID: https://orcid.org/0000-0001-9211-0060, Gurnari, Davide, Wu, Yue, Ahmad, Farhat, Hellmer, Niklas, Zarebski, Alexander, Hogan, Bernie and Tarassenko, Lionel 2021. OxCOVID19 Database, a multimodal data repository for better understanding the global impact of COVID-19. Scientific Reports 11 (1) , 9237. 10.1038/s41598-021-88481-4
file

Harvey, John ORCID: https://orcid.org/0000-0001-9211-0060 and Searle, Catherine 2021. Positively curved Riemannian orbifolds and Alexandrov spaces with circle symmetry in dimension 4. Documenta Mathematica 26 , pp. 1889-1927. 10.25537/DM.2021V26.1889-1927
file

Harvey, John ORCID: https://orcid.org/0000-0001-9211-0060 and Searle, Catherine 2020. Almost non-negatively curved 4-manifolds with torus symmetry. Proceedings of the American Mathematical Society 148 (11) , pp. 4933-4950. 10.1090/proc/15093

Harvey, John ORCID: https://orcid.org/0000-0001-9211-0060, Kerin, Martin and Shankar, Krishnan 2020. Semi-free actions with manifold orbit spaces. Documenta Mathematica Vol 25 , pp. 2085-2114. 10.25537/DM.2020V25.2085-2114
file

Harvey, John ORCID: https://orcid.org/0000-0001-9211-0060 2017. G-actions with close orbit spaces. Transformation Groups 22 (4) , pp. 967-977. 10.1007/s00031-017-9426-9

Harvey, John ORCID: https://orcid.org/0000-0001-9211-0060 and Searle, Catherine 2017. Orientation and Symmetries of Alexandrov Spaces with Applications in Positive Curvature. Journal of Geometric Analysis 27 (2) , pp. 1636-1666. 10.1007/s12220-016-9734-7

Harvey, John ORCID: https://orcid.org/0000-0001-9211-0060 2016. Equivariant Alexandrov Geometry and Orbifold Finiteness. Journal of Geometric Analysis 26 (3) , pp. 1925-1945. 10.1007/s12220-015-9614-6

Harvey, John ORCID: https://orcid.org/0000-0001-9211-0060 2016. Convergence of isometries, with semicontinuity of symmetry of Alexandrov spaces. Proceedings of the American Mathematical Society 144 (8) , pp. 3507-3515. 10.1090/proc/12994

This list was generated on Sun Mar 3 06:36:21 2024 GMT.